A probabilistic approach to Zhang's sandpile model

A.C. Fey - den Boer, R.W.J. Meester, C.M. Quant, F. Redig

Research output: Contribution to JournalArticleAcademicpeer-review

124 Downloads (Pure)

Abstract

The current literature on sandpile models mainly deals with the abelian sandpile model (ASM) and its variants. We treat a less known - but equally interesting - model, namely Zhang's sandpile. This model differs in two aspects from the ASM. First, additions are not discrete, but random amounts with a uniform distribution on an interval [a, b]. Second, if a site topples - which happens if the amount at that site is larger than a threshold value E
Original languageEnglish
Pages (from-to)351-388
JournalCommunications in Mathematical Physics
Volume280
Issue number2
DOIs
Publication statusPublished - 2008

Bibliographical note

MR2395474

Fingerprint

Dive into the research topics of 'A probabilistic approach to Zhang's sandpile model'. Together they form a unique fingerprint.

Cite this